Alert archive / South Carolina / Flash Flood Warnings in 2005
Flash Flood Warning 20, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Sep 28, 2005, 9:53 AM EDT for Charleston County, South Carolina. It was in force for 82 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2005, 9:53 AM EDT (13:53 UTC)
- Expired
- Sep 28, 2005, 11:15 AM EDT
- In force
- 82 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 106 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 10:10 AM EDT | FLASH FLOOD | James Island, SC | LIGHTHOUSE BLVD AND BRIGANTINE DRIVE COMPLETELY FLOODED. FLOOD WATERS ARE APPROACHING HOMES. MANY YARDS FLOODED. |
| Sep 28, 10:38 AM EDT | FLASH FLOOD | James Island, SC | NUMEROUS AREAS OF STANDING WATER THROUGHOUT THE COMMUNITY. ONLY ROAD CLOSED IS THE INTERSECTION OF CAMP AND FOLLY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.9 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KCHS 281353 FFWCHS SCC019-281515- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 953 AM EDT WED SEP 28 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA * UNTIL 1115 AM EDT * AT 953 AM EDT...RADAR INDICATED HEAVY RAIN REDEVELOPING OVER THE JAMES ISLAND AREA...MOVING WEST AT 5 MPH. MUCH OF THE JAMES ISLAND AREA HAS RECEIVED BETWEEN 4 AND 6 INCHES OF RAINFALL SINCE EARLY THIS MORNING. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL CAN BE EXPECTED THROUGH 1115 AM WHICH WILL LIKELY PRODUCE AREAS OF SEVERE FLOODING. THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ALREADY RECEIVED SEVERAL REPORTS OF HIGH WATER FROM SPOTTERS AND LAW ENFORCEMENT OFFICIALS THIS MORNING. * FLASH FLOODING IS EXPECTED IN AND AROUND... JAMES ISLAND...WEST ASHLEY...FOLLY BEACH...INCLUDING FOLLY ROAD... FORT JOHNSON ROAD...MAYBANK HIGHWAY... DURING HEAVY RAINS...KEEP CHILDREN AWAY FROM STORM DRAINS...WATER CATCHMENTS...CREEKS AND STREAMS. SHALLOW GENTLY FLOWING WATER CAN RISE RAPIDLY IN A MATTER OF MINUTES. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3265 7986 3275 7984 3277 7999 3270 8003 $$
2 follow-up statements
000 WGUS72 KCHS 281429 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1028 AM EDT WED SEP 28 2005 SCC019-281515- CHARLESTON- 1028 AM EDT WED SEP 28 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT FOR CENTRAL CHARLESTON COUNTY... AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF HEAVY RAIN EXTENDING FROM WEST ASHLEY EAST THROUGH JAMES ISLAND AND FOLLY BEACH...DRIFTING SOUTHWEST AT 5 MPH. RAINFALL AMOUNTS OF 4 TO 6 INCHES OF RAIN HAS FALLEN OVER THIS AREA SINCE EARLY THIS MORNING. MANY REPORTS OF FLOODING HAVE BEEN REPORTED TO THE NATIONAL WEATHER SERVICE DURING THE PAST 45 MINUTES. ADDITIONAL HEAVY RAIN WILL CONTINUE TO PRODUCE AREAS OF SEVERE FLOODING THROUGH 1115 AM EDT. FLASH FLOODING IS EXPECTED IN AND AROUND...JAMES ISLAND. THIS INCLUDES FOLLY ROAD...MAYBANK HIGHWAY...FORT JOHNSON ROAD... FLOODING IS OCCURRING. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3263 7991 3273 7985 3277 7999 3272 8004 $$
000 WGUS72 KCHS 281515 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1115 AM EDT WED SEP 28 2005 SCC019-281525- CHARLESTON- 1115 AM EDT WED SEP 28 2005 ...THE FLASH FLOOD WARNING FOR CENTRAL CHARLESTON COUNTY HAS EXPIRED... AT 1115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ONLY LIGHT TO MODERATE RAIN FALLING ACROSS THE JAMES ISLAND...FOLLY BEACH AND WEST ASHLEY AREAS. RADAR ESTIMATES BETWEEN 4 AND 7 INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF THESE COMMUNITIES SINCE EARLY THIS MORNING. ALTHOUGH THE RISK FOR FLASH FLOODING HAS DIMINISHED... IT WILL TAKE SOME TIME FOR FLOOD WATERS TO SUBSIDE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. KEEP CHILDREN AWAY FROM STORM DRAINS. REPORT FLOODING TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN CHARLESTON OR YOU CAN EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3263 7991 3273 7985 3277 7999 3272 8004 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 4:03 AM EDT, 5 hours 50 minutes earlier.
Area forecast discussion, Sep 28, 4:03 AM EDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 403 AM EDT WED SEP 28 2005 .SHORT TERM /TODAY THROUGH THU NIGHT/...CURRENTLY AT THE SURFACE...WEAK FRONTAL BOUNDARY EXTENDS FROM THE SC COASTAL WATERS...EASTWARD INTO SOUTHERN SC AND CENTRAL GA. KCLX 88D SHOWING QUITE A BIT OF SHOWER DEVELOPMENT THIS MORNING ACROSS THE COASTAL WATERS...WITH MORE ACTIVITY NOW BEGINNING TO DEVELOP ACROSS CENTRAL GA IN ASSOCIATION WITH FRONTAL BOUNDARY. MAIN SHORT TERM CONCERN FOR TODAY WILL REVOLVE AROUND POPS. TODAY...WITH FRONTAL BOUNDARY AND SOME WEAK UPPER LEVEL SUPPORT LINGERING ACROSS THE AREA THIS MORNING...EXPECT THAT MORE SHWR/TSTM ACTIVITY WILL CONTINUE TO DEVELOP ACROSS SOUTHERN SOUTH CAROLINA AND GEORGIA...AND WILL HAVE HIGHEST CHC POPS FOR SHWRS RIGHT ALONG FRONTAL BOUNDARY...WITH SLGT CHC POPS ELSEWHERE. THIS AFTERNOON EXPECT THAT FRONTAL BOUNDARY ALONG WITH DIFFERENTIAL HEATING BOUNDARIES WILL SERVE AS A FOCUS FOR SHWR/TSTM DEVELOPMENT. WILL KEEP HIGHEST CHC POPS ACROSS SOUTHEAST GA...WHERE BEST INSOLATION IS EXPECTED. EXPECT HIGH TEMPERATURES TO TOP OUT IN THE MIDDLE 80S TODAY WITH A BIT MORE SUNSHINE ANTICIPATED THAN ON TUE. TONIGHT...AS FRONTAL BOUNDARY BEGINS TO APPROACH THE AREA FROM THE WEST...WINDS WILL SWING AROUND TO THE SOUTH INCREASING LOW LEVEL MOISTURE ACROSS THE REGION. WITH SOME WEAK UPPER LEVEL FORCING REMAINING IN PLACE ACROSS THE AREA AS WELL...CAN/T RULE OUT SOME LIGHT SHOWERS PUSHING INTO COASTAL COUNTIES OFF THE ATLANTIC...SO WILL MAINTAIN SLGT CHC POPS HERE. ACROSS WESTERN ZONES...EXPECT DRY CONDITIONS TO PREVAIL AS FRONT REMAINS WEST OF THE REGION AND BEST LOW LEVEL MOISTURE RETURN REMAINS CLOSER TO THE COAST. LOW TEMPERATURES SHOULD BOTTOM OUT IN THE UPPER 60S TO LOWER 70S ACROSS THE AREA. THURSDAY...VIGOROUS SHORTWAVE ACROSS THE WESTERN GREAT LAKES REGION THU MORNING...WILL SHIFT EASTWARD INTO NEW ENGLAND BY THU EVENING. THIS WILL PUSH A STRONG COLD FRONT INTO WESTERN PORTIONS OF THE FORECAST AREA BY LATE IN THE AFTERNOON. BOTH THE NAM AND GFS SOLUTIONS HAVE TRENDED FURTHER SOUTH AND STRONGER WITH H5 SHORTWAVE ACROSS THE UPPER MIDWEST...AND EXPECT THAT WITH A BIT MORE FAVORABLE DYNAMICS PUSHING INTO THE FORECAST AREA...THAT SHWR/TSTM CHANCES WILL INCREASE. WILL BEEF UP POPS A BIT...AND LATER SHIFTS MAY NEED TO NUDGE THEM UP MORE IF MODELS CONTINUE TO TREND STRONGER AND FURTHER SOUTH WITH SHORTWAVE ENERGY. AS FRONTAL BOUNDARY APPROACHES...WINDS ARE EXPECTED TO INCREASE AND SHIFT TO THE SOUTHWEST...AND THIS SHOULD HELP SCOUR OUT A BIT OF THE LOW LEVEL MOISTURE. WITH A BIT MORE SUNSHINE ANTICIPATED AHEAD OF APPROACHING COLD FRONT...EXPECT THAT HIGH TEMPERATURES WILL TOP OUT IN THE MIDDLE TO UPPER 80S. THURSDAY NIGHT...AS STRONG SHORTWAVE ACROSS NEW ENGLAND BECOMES INCREASINGLY NEGATIVELY TILTED AS IT SHIFTS NORTHEASTWARD INTO CANADA...UPPER FLOW WILL BECOME MORE ZONAL ACROSS THE SE CONUS. EXPECT THAT FRONTAL BOUNDARY WILL PUSH OFFSHORE OVERNIGHT...BUT WITH UPPER FLOW BECOMING MORE ZONAL...DON/T ANTICIPATE IT MAKING MUCH PROGRESS EASTWARD. WILL KEEP HIGHEST POPS FOR SHWRS/TSTMS GOING IN THE EVENING...AND TAPER TO LOW CHC/SLGT CHC POPS FOR SHWRS OVERNIGHT. WILL CONTINUE WITH MIN TEMPERATURES SLIGHTLY HIGHER THAN GUIDANCE...AS MODELS TEND TO RUSH COOLER AIRMASSES IN TOO QUICKLY. LOWS SHOULD RANGE FROM THE LOWER 60S NORTHWEST ZONES TO AROUND 70 SOUTHEAST ZONES. && .LONG TERM /FRIDAY THROUGH TUESDAY/...FRONTAL BOUNDARY IS EXPECTED TO STALL OUT JUST EAST OF THE COASTAL WATERS FRIDAY AND CONTINUE TO LINGER OFFSHORE INTO THE WEEKEND. FIRST FALL LIKE AIRMASS OF THE YEAR IS EXPECTED TO SETTLE INTO THE AREA FRI AND SAT...WITH LOWER HUMIDITY AND TEMPERATURES IN THE UPPER 70S TO AROUND 80 DEGREES. HIGH PRESSURE WILL STRENGTHEN AS IT BUILDS INTO NEW ENGLAND THIS WEEKEND INCREASING NORTHEASTERLY FLOW ACROSS THE AREA. WITH LONG NORTHEAST FETCH AND STRENGTHENING HIGH PRESSURE ACROSS NEW ENGLAND...AM A BIT CONCERNED THAT A LOT OF STRATUS WILL DEVELOP AS A BIT OF A WEDGE SETS UP ACROSS THE AREA. WILL INCREASE CLOUD COVER BOTH FRI AND SAT...WITH MOSTLY CLOUDY SKIES EXPECTED. WITH PERSISTENT NORTHEAST FLOW AND FRONTAL BOUNDARY JUST OFFSHORE...CAN/T RULE OUT A FEW SHOWERS ADVECTING IN OFF THE OCEAN...SO WILL CONTINUE WITH SLGT CHC POPS ACROSS THE AREA. AS HIGH PRESSURE SLIDES EASTWARD INTO THE ATLANTIC SUNDAY...EXPECT THAT INFLUENCE OF WEDGE WILL BEGIN TO BREAK DOWN...SO WILL GO WITH PARTLY CLOUDY SKIES AND MAINTAIN A SLGT CHC OF SHWRS ALONG COASTAL ZONES. WILL CONTINUE WITH DRY FORECAST BOTH MON AND TUE FOR NOW...BUT LATER SHIFTS MAY NEED TO ADD SOME SHWR/TSTM CHANCES AS A FEW MODELS ARE INDICATING A TROPICAL WAVE MAY AFFECT THE REGION EARLY NEXT WEEK. && .MARINE...FRONTAL BOUNDARY ACROSS THE SRN SC WATERS AT THIS TIME MORNING WILL SHIFT INTO THE GA WATERS THIS MORNING...THEN SLOWLY LIFT BACK TO THE N TONIGHT AND THU. WILL SEE A SLIGHT INCREASE IN WINDS WITH THE FRONT TODAY AS WINDS BECOME NE ALL AREAS THIS MORNING...THEN VEER TO E OR ESE THIS AFTERNOON. WINDS CONTINUE VEERING TONIGHT AND THU AS ATLC RIDGE SETS UP ACROSS FL. GRADIENT IS WEAK ENOUGH THAT WE WILL HAVE A RESULTANT SEA BREEZE FOR THU AFTERNOON NEAR THE IMMEDIATE COASTAL AREAS. WINDS NO HIGHER THAN 10-15 KT WITH SEAS 4 FT OR LESS TODAY THRU THU. THEN LOOK FOR A STRONGER COLD FRONT TO MOVE IN FROM THE NW THU NIGHT/FRI MORNING. THE FRONT MAY STALL OUT NEAR OR JUST S OF THE GA WATERS...BUT EITHER WAY STRONG HIGH PRES WILL BUILD FROM THE N IN ITS WAKE. PROBABLY LOOKING AT A PINCHED GRADIENT AT TIMES FRI THRU SUN...BUT EXACT TIMING AT THIS POINT IS DIFFICULT TO PIN DOWN. FOR NOW WILL FCST AT LEAST 15 OR 20 KT OF NE AND ENE WINDS DURING THIS TIME AS SEAS CLIMB UP TO 5 FT ON THE WATERS 0-20 NM OUT...AND UP TO 6 FT ON THE OUTER GA WATERS...WHERE WE WILL LIKELY NEED A SCA AT A LATER TIME. && .AVIATION...KEEPING A CLOSE WATCH ON POTENTIAL SHRA AT BOTH SITES THIS MORNING WITH FRONTAL BOUNDARY JUST N OF NBC EARLY THIS MORNING AND MOVING LITTLE. CONFIDENCE NOT HIGH ENOUGH TO INCLUDE A TEMPO...SO INSTEAD HAVE OPTED FOR VCSH. OTHERWISE WILL SEE MVFR VSBYS AT SAV DUE TO LIGHT FOG. CLOUD COVER AND BETTER MIXING TO LIKELY PREVENT ANY VSBYS LOWER THAN 6SM AT CHS...UNLESS WE STAY MOSTLY CLEAR FOR AWHILE WITH BACK EDGE OF ALTOCUMULUS NEAR THE LATITUDE OF CHS AT THIS TIME. && .RIP CURRENTS...LOOKING AT A BORDERLINE MODERATE RISK OF RIP CURRENTS TODAY...WITH INCREASING ONSHORE WINDS AND SMALL SWELLS. HOWEVER...WITH SEAS BECOMING MORE OF A WIND WAVE RATHER THAN A SWELL...ACCORDING TO THE LOCAL RIP CURRENT WORKSHEET THIS KEEPS US IN A LOW RISK FOR TODAY. AFTER COORDINATION WITH WFO JAX AND ILM WILL STAY WITH LOW RISK FOR CONSISTENCY BETWEEN NEIGHBORING OFFICES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && 33/JRJ
Hazardous weather outlook, Sep 28, 6:36 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 636 AM EDT WED SEP 28 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-291000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 636 AM EDT WED SEP 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .STRONG THUNDERSTORMS...THERE IS A CHANCE OF A FEW STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA TODAY. THUNDERSTORMS CAN PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...SMALL HAIL AND HEAVY RAINS. PLEASE REFER TO PERIODIC SHORT TERM FORECASTS THAT WILL DESCRIBE THE LOCATION OF THE STRONGER THUNDERSTORMS DURING TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. 33
In the hours before
Local storm report, Sep 28, 8:46 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
846 AM EDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 AM FLOOD JAMES ISLAND 32.73N 79.93W
09/28/2005 CHARLESTON SC LAW ENFORCEMENT
MINOR FLOODING REPORTED NEAR THE INTERSECTION OF CAMP
ROAD AND FOLLY ROAD.
0800 AM HEAVY RAIN CHARLESTON 32.78N 79.94W
09/28/2005 1.17 INCH CHARLESTON SC OFFICIAL NWS OBS
DOWNTOWN CHARLESTON WEATHER SENSOR.
0800 AM MARINE TSTM WIND 3 ENE FOLLY BEACH 32.68N 79.89W
09/28/2005 31 MPH AMZ350 SC C-MAN STATION
31 MPH PEAK WIND GUST MEASURED AT FOLLY BEACH C-MAN
/FBIS1/.
&&
STLocal storm report, Sep 28, 9:05 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
905 AM EDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN CHARLESTON 32.78N 79.94W
09/28/2005 2.18 INCH CHARLESTON SC OFFICIAL NWS OBS
DOWNTOWN CHARLESTON WEATHER SENSOR. OBSERVATIONS FROM
MIDNIGHT THROUGH 9 AM EDT.
&&
STLocal storm report, Sep 28, 9:26 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
926 AM EDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM FLOOD JAMES ISLAND 32.73N 79.93W
09/28/2005 CHARLESTON SC LAW ENFORCEMENT
INTERSECTION OF FOLLY ROAD AND CAMP ROAD CLOSED DUE TO
HIGH WATER. NO OTHER REPORTS OF FLOODING REPORTED TO
CHARLESTON COUNTY WARNING POINT AT THIS TIME.
&&
STLocal storm report, Sep 28, 9:46 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
946 AM EDT WED SEP 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN JAMES ISLAND 32.73N 79.93W
09/28/2005 4.75 INCH CHARLESTON SC NWS EMPLOYEE
&&
STNearby
Flash Flood Warnings in South Carolina, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.